# SDR C2XA02CL012

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14528235401
- Condition: Out Of Adj
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A 2A INSPECTION MAINTENANCE FOUND THE RIGHT HAND OVERWING EMERGENCY EXIT DID NOT PRODUCE A MESSAGE ON THE EICAS WHEN THE DOOR WAS OPEN.  MAINTENANCE ADJUSTED THE MICROSWITCH ON THE RIGHT HAND EMERGENCY EXIT DOOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
